# SDR FDEA201307201605

- Difficulty date: July 20, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 41,339 hours, 23,338 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: A5361217800160Y
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SLIDING WINDOW FRAME SHOWS EVIDENCE OF CHAFING/FRETTING DAMAGE FROM AN   ADJACENT SOLID RIVET TAIL WHEN IN THE CLOSED POSITION.  DAMAGED AREA BLENDED, ASSESSED AND NDT INSPECTED IAW CMM 56-12-11 AND NTM 51-10- 08 WITHIN LIMITS AND EA 6-5300-167476 ,PAGES 1-2.  REPAIR CLASSED AS MAJOR, CAT B.  THRESHOLD OF 2 YEARS, INTERVAL OF 2 YEARS APPLIES .  METHOD OF INSPECTION, DVI IAW NTM 51-70-00.  NDT REPORT 13000992R68 AND JPF STAGES 1-6 ATTACHED .
